# SDR GTIA2024070938220

- Difficulty date: July 7, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N984NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11554
- Aircraft time: 3,207 hours, 1,388 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 56714
- Condition: Inoperative
- Location: Aft Galley
- Part time: 4 hours, 1 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA MEGAPHONE INOP-R/R AFT F/A MEGAPHONE IAW SPIRIT AIRLINES EMERGENCY EQUIP DRAWING A320-EMEREQUIP REV 4.
